| Model Number |
1012272-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted during preparation or during the first inflation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the moderately tortuous and heavily calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during the second inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified and moderately tortuous lesion in the left anterior descending (lad) artery.A 2.5x15mm trek rx balloon dilatation catheter (bdc) was prepared with no noted issues and advanced to the lesion through resistance; however, during the second inflation the balloon was noted to rupture at 8atm.Therefore, the bdc was removed and a new trek bdc was used and the procedure was continued.There were no adverse patient effects nor clinically significant delay in procedure reported.No additional information was provided.